# SDR ASOA2015112514200

- Difficulty date: November 25, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ELECTIRCAL BAY FLOOR IS CRACKED AT BS 193.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509, REV B, DATED 01-28-2014.
